Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pain in windpipe and difficulty swallowing?

ive had a throat infection a week ago but it has gone now but im getting pain in my windpipe which gets worse in the evening and has been like this for over a week! also im swallowing alot more than usual! ive started taking setraline 50mg three days ago so dont know if that would affect it but it started a week before taking this.
Mon, 15 Dec 2014
Report Abuse
ENT Specialist 's  Response
HI, WELCOME TO HCM,...
As you rightly guessed Setraline can cause difficulty with breathing,difficulty with speaking,difficulty with swallowing, dryness of mouth...i would suggest you to consult your doctor and get a check up for ruling out any throat infection/tonsils...
get well soon...
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes pain in windpipe and difficulty swallowing?

HI, WELCOME TO HCM,... As you rightly guessed Setraline can cause difficulty with breathing,difficulty with speaking,difficulty with swallowing, dryness of mouth...i would suggest you to consult your doctor and get a check up for ruling out any throat infection/tonsils... get well soon...